A client receiving an unfractionated heparin infusion develo… | MyMerci
More questions like thisTry ›
Medication Administration

A client receiving an unfractionated heparin infusion develops active bleeding and hypotension. The aPTT is markedly elevated. Which action should the nurse take?

Explanation
Active bleeding with hypotension during an unfractionated heparin infusion is an emergency. Stop heparin, support the client, notify the urgent response team and prescriber, and administer prescribed protamine slowly. The dose is based on the amount of heparin still active, so recent exposure and elapsed time matter. Rapid administration can cause severe hypotension and other reactions.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.